An axiomatization of the disjunctive permission value for games with a permission structure

J.R. van den Brink

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)27-43
Number of pages17
JournalInternational Journal of Game Theory
Volume26
Publication statusPublished - 1997

Cite this

@article{8a885fbfdf9f40d8805ff31e53a54cec,
title = "An axiomatization of the disjunctive permission value for games with a permission structure",
author = "{van den Brink}, J.R.",
note = "Pagination: 17",
year = "1997",
language = "English",
volume = "26",
pages = "27--43",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",

}

An axiomatization of the disjunctive permission value for games with a permission structure. / van den Brink, J.R.

In: International Journal of Game Theory, Vol. 26, 1997, p. 27-43.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An axiomatization of the disjunctive permission value for games with a permission structure

AU - van den Brink, J.R.

N1 - Pagination: 17

PY - 1997

Y1 - 1997

M3 - Article

VL - 26

SP - 27

EP - 43

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

ER -